# SDR UALA2011042501967

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 2R ARM AND DISARM LEVER BINDS.  ADJUSTED GIRT BAR FLOOR FITTINGS.  OPS CHECKED NORMAL.
